# SDR DALA2023020200839

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,457 hours, 8,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 41H SEAT MOUNTED EMERGENCY LT INOP. CORRECTIVE ACTION: RE-SECURED 41H EMERGENCY LIGHT ASSY CONNECTOR. (9615673)
